# SDR AALA961290

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Corroded
- Location: Bs 4972-5043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INBOARD FLOOR BOARD SUPPORT BEAM FOR G-7 GALLEY CORROSION.  INSTALLED INBOARD FLOOR BOARD SUPPORT FOR G-7 GALLEY PER SRM 51-72-10.  (M)
